View : 7 Download: 0

On p -quasihyponormal operators and quasisimilarity

Title
On p -quasihyponormal operators and quasisimilarity
Authors
Jeon I.H.Lee I.K.Uchiyama A.
Ewha Authors
전인호
Issue Date
2003
Journal Title
Mathematical Inequalities and Applications
ISSN
1331-4343JCR Link
Citation
vol. 6, no. 2, pp. 309 - 315
Indexed
SCIE; SCOPUS scopus
Abstract
In this paper we show some structural properties of a p -quasihyponormal operator via Löwner-Heinz inequality and Hansen inequality. As important applications, it is shown that the normal parts of quasisimilar injective p -quasihyponormal operators are unitarily equivalent and quasisimilar injective p -quasihyponormal operators have same spectra and essential spectra.
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE